| Model Number |
02.12.E001RP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
09/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At 1 year and 8 months from the primary, the patient came in due to anterior knee pain and the cause is unknown.The surgeon determined the patella was mistracked.The surgeon revised the patella from an s1 to an s3.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 03 oct 2025.Lot 2243920: (b)(4) items manufactured and released on 12-jan-2023.Expiration date: 2027-dec-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.